www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2554

Title: On the structure of noncommutative regular local rings of dimension two
Authors: VAN DEN BERGH, Michel
VAN GASTEL, Martine
Issue Date: 2002
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 30(9). p. 4575-4588
Abstract: In this paper we conjecture that the center of a non-commutative complete regular local ring of global dimension two is a formal power series ring in two variables. We prove this conjecture in the special case of Ore extensions.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Van Den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2554
ISI #: 000179308100035
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2003
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.